# SDR DALA2021060903157

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 93,482 hours, 42,265 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Alignment
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 2L DOOR "SLIDE" INDICATION INOP. CORRECTIVE ACTION: FOUND FWD LIFT FITTING ON L2 DOOR NOT ALIGNING GIRT BAR TO FUSELAGE FITTING. RPLD GIRT BAR LIFT FITTING AND TESTED GIRT BAR OPN AND ARMED LIGHT OPN PER B757 AMM 25-66 ARMED LIGHT OPN PER B757 AMM 25-66. (7054533)
